# SDR ASOA20161004054C

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 35,715 hours, 27,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE RIGHT AFT EXTERNAL EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LAMPS. OPS CHECKED GOOD.
